RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 5, Pages 798–800 (Mi mz581)  

Brief Communications

Moments of the Integral-Uniform Norm of Polynomials with Random Coefficients

E. I. Ostrovskii


DOI: https://doi.org/10.4213/mzm581

Full text: PDF file (130 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:5, 743–745

Bibliographic databases:

Received: 15.10.2001

Citation: E. I. Ostrovskii, “Moments of the Integral-Uniform Norm of Polynomials with Random Coefficients”, Mat. Zametki, 76:5 (2004), 798–800; Math. Notes, 76:5 (2004), 743–745

Citation in format AMSBIB
\Bibitem{Ost04}
\by E.~I.~Ostrovskii
\paper Moments of the Integral-Uniform Norm of Polynomials with Random Coefficients
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 5
\pages 798--800
\mathnet{http://mi.mathnet.ru/mz581}
\crossref{https://doi.org/10.4213/mzm581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129345}
\zmath{https://zbmath.org/?q=an:1068.60027}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 5
\pages 743--745
\crossref{https://doi.org/10.1023/B:MATN.0000049673.85495.4c}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344251009}


Linking options:
  • http://mi.mathnet.ru/eng/mz581
  • https://doi.org/10.4213/mzm581
  • http://mi.mathnet.ru/eng/mz/v76/i5/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:62
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019